# SDR IXXA090067O

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,476 hours, 15,386 cycles
- Engine: Ge CF680A2
- Engine time: 54,123 hours, 12,779 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE CREW NOTICED AN ABNORMAL VIBRATION FROM THE NR 2 ENG, THEN A LOSS OF OIL PRESSURE AND OIL QUANTITY. SHUTDOWN  NR 2 ENG AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.
